Note: Volume, issue and page numbers are temporary.
A new two-parameter distribution: properties and applications

Volume 7, Issue 1, March 2019, Pages 35-48

10.22124/jmm.2018.9994.1148

Anita Abdollahi Nanvapisheh; S.M.T.K. MirMostafaee; Emrah Altun


A numerical approach to solve eighth order boundary value problems by Haar wavelet collocation method

Volume 5, Issue 1, June 2017, Pages 61-75

10.22124/jmm.2017.2296

Arikera Padmanabha Reddy; Manjula Harageri; Channaveerapala Sateesha


Cellular automaton model for substitutional binary diffusion in solids

Volume 8, Issue 1, March 2020, Pages 91-104

10.22124/jmm.2020.13012.1255

Helena Ribera; Brian T. R. Wetton; Timothy Myers


The method of lines for parabolic integro-differential equations

Volume 8, Issue 3, June 2020, Pages 291-308

10.22124/jmm.2020.15954.1397

Samaneh Soradi Zeid; Mehdi Mesrizadeh


A stochastic model for HIV with the use of PrEP

Volume 9, Issue 4, December 2021, Pages 537-553

10.22124/jmm.2021.16870.1461

Mozart Umba Nsuami Nsuami; Peter Joseph Witbooi


A nonlocal Cauchy problem for nonlinear fractional integro-differential equations with positive constant coefficient

Volume 7, Issue 1, March 2019, Pages 133-151

10.22124/jmm.2019.11580.1199

Shivaji Ramchandra Tate; Vinod Vijaykumar Kharat; Hambirrao Tatyasaheb Dinde


Multi-agent single machine scheduling problem with transportation constraints

Articles in Press, Corrected Proof, Available Online from 10 December 2021

10.22124/jmm.2021.20310.1769

Mohsen Ziaee; Mahdi Imanparast; Vahid Khodabakhshi


Numerical solution of one-dimensional Sine-Gordon equation using rational radial basis functions

Articles in Press, Corrected Proof, Available Online from 25 December 2021

10.22124/jmm.2021.20458.1780

Mansour Shiralizadeh; Amjad Alipanah; Maryam Mohammadi


Bound-preserving interpolation using quadratic splines

Articles in Press, Corrected Proof, Available Online from 02 January 2022

10.22124/jmm.2021.19496.1676

Jamshid Saeidian; Muhammad Sarfraz; Sajad Jalilian


An improved upper bound for ultraspherical coefficients

Articles in Press, Corrected Proof, Available Online from 24 January 2022

10.22124/jmm.2022.21255.1861

Mehdi Hamzehnejad; Mohammad Mehdi Hosseini; Abbas Salemi


Optimal partition invariancy in multi-parametric linear optimization

Articles in Press, Accepted Manuscript, Available Online from 21 February 2022

10.22124/jmm.2022.20758.1809

Nayyer Mehanfar; Alireza Ghaffari Hadigheh


A novel approach for modeling system reliability characteristics in an imprecise environment

Articles in Press, Corrected Proof, Available Online from 12 March 2022

10.22124/jmm.2022.20487.1836

Javad Zendehdel; Reza Zarei; Mohamad Ghasem Akbari


An iterative variational model for blind image deconvolution

Articles in Press, Corrected Proof, Available Online from 12 March 2022

10.22124/jmm.2022.21262.1862

Bouchra Laaziri; Abdelilah Hakim; Said Raghay


A numerical method for solving stochastic linear quadratic problem with a finance application

Articles in Press, Corrected Proof, Available Online from 25 April 2022

10.22124/jmm.2022.20887.1826

Mohammad Hossein Fotoohi Bafghi; Sohrab Effati; Omid Solaymani Fard